MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ESBF3614C103E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Confusion/ Disorientation (2553); Constipation (3274); Insufficient Information (4580); Kidney injury (4882)
Date of Event 07/04/2024
Type of Reportable Event Death
Event or Problem Description
An endurant iis bifurcate stent grafts system and endoanchors were implanted in the endovascular treatment of a aaa as part of the hercules post market clinical study.Approximately 5 weeks post index procedure, the patient was admitted with lower abdominal pain and constipation.The patient was also noted to be experiencing delirium.The patient had a ct scan the following day which showed a non-enhancement of the lower and mid poles of the right kidney in keeping with an acute infarction.There was a perinephric inflammatory stranding which was said to be likely the cause of the patients symptoms.Abrupt filling defect in the distal hilar aspect of the more lateral branch of the right renal artery is consistent with arterial infarct.Minor infarct seen on the left upper pole of the left kidney.It is reported that approximately 5 months later the patient passed away.The cause of death is unknown.The death was assessed by the medical monitor to be possibly related to the stent graft , not related to the endoanchors, not related to the index procedure , not related to the stent graft deployment and possibly related to the aneurysm.The death was assessed by the site as not related to the stent graft, endoanchors, index procedure, stent graft deployment or aneurysm.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e tlw1620c124e, serial/lot#: (b)(6), ubd: 20-feb-2026, udi#: (b)(4), product id: etlw1616c124e, serial/lot#: (b)(6), ubd: 14-jun-2025, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received : it was reported the patients wife had called to cancel appointments and then reported the patients death.There are no details available about the death and it is unknown whether it took place in a hospital or at home.The information regarding the lower abdominal pain, constipation , delirium and kidney infraction were reported in error and did not occur in this patient.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21730659
Report Number9612164-2025-01613
Device Sequence Number21083028
Product Code MIH
UDI-Device Identifier00643169439955
UDI-Public00643169439955
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Catalogue NumberESBF3614C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/02/2025
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Death;
Patient Age74 YR
Patient SexMale
Patient Weight104 KG